BibTeX record journals/ejcon/AbediLS21

download as .bib file

@article{DBLP:journals/ejcon/AbediLS21,
  author    = {Fakhreddin Abedi and
               Wah June Leong and
               Ali Rafiei Shahemabadi},
  title     = {Exponential stability of some interconnected stochastic control systems
               with non-trivial equilibria},
  journal   = {Eur. J. Control},
  volume    = {58},
  pages     = {174--182},
  year      = {2021},
  url       = {https://doi.org/10.1016/j.ejcon.2020.08.011},
  doi       = {10.1016/j.ejcon.2020.08.011},
  timestamp = {Wed, 24 Feb 2021 15:26:48 +0100},
  biburl    = {https://dblp.org/rec/journals/ejcon/AbediLS21.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics